# SDR NACA2021072700001

- Difficulty date: July 27, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 104,770 hours, 18,291 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: APU FAILED TO START. CORRECTIVE ACTION: PERF TS IAW FIM 49-11-05/FT 958 NO FAULTS FOUND. OPS CHECK GOOD (PERF APU BITE CHECK). ETOPS 180 GROUND VERIFICATION COMPLETED.
